# SDR ZZDA2011627

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER FOUND ON,- BATTERIES DEPLETED.  RECHARGED BATTERIES WITH EXTERNAL POWER AND OPS CHECKED WITHOUT FAULTS REF AMM 24-34.
